Convergence of the Kaplan-Meier estimator in weighted sup-norms
Winfried Stute
Statistics & Probability Letters, 1994, vol. 20, issue 3, 219-223
Abstract:
We show that the Kaplan-Meier estimator of a survival function is consistent under weighted sup-norms for a large class of weight functions. The method of proof incorporates a new SLLN and a CLT for Kaplan-Meier integrals.
Keywords: Random; censoring; Kaplan-Meier; estimator; Weighted; sup-norm; convergence (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(94)90045-0
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:20:y:1994:i:3:p:219-223
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().